# SDR 05FDEA00955

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 69,172 hours, 11,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F FOUND:  REPAIR AT STA 5-53, STR 50-51 LT REQUIRES ENGINEERING EVALUATION TO DETERMINE WHETHER REPAIR IS MAJOR OR MINOR AND CONFORM TO APPLICABLE DATA.  NO ACTION REQUIRED:  REPAIR IS CONFORMED IAW SRE 53-20-00 FIG 6, SHEET 7, VOL 1.
